Related Questions

I am on beyaz (drospirenone and ethinyl estradiol and levomefolate) birth control and last month I had a period twice...Could it be because my pack I had for that month got ruined and I couldnt take it?

Yes. The effect of the birth control pill depends on maintaining the hormone level in your blood. That means you have to take the pill every day at the same time. If you miss a pill, are late taking it, or if something else changes that level (like if your pills were damaged ) , you may have 'breakthrough' bleeding. Read more...

Taking beyaz (drospirenone and ethinyl estradiol and levomefolate) birth control for about a year. Suffering from insomnia right now, could it be the pill?

Unlikely. if you never had insomnia before you took Beyaz (drospirenone and ethinyl estradiol and levomefolate) then you need to also look at the social circumstances that may have surrounded your decision to take oral contraceptives. many factors can make worse our inability to sleep it is unlikely beyaz (drospirenone and ethinyl estradiol and levomefolate) is the single factor. Try not having a TV in your room and always put down the iPhone. Read more...

I am currently taking Yaz (drospirenone and ethinyl estradiol) and have been on birth control for 13 years. Is it normal to experience PMS 10 days out from my period?

Quite common. often it is less because the amount of female hormones are less on Yaz (drospirenone and ethinyl estradiol) than would normally be present Without an actual examination, I cannot give specific medical advice on your particular health,, and this varies a lot. Read more...

I have been on gianvi (drospirenone and ethinyl estradiol) birth control pills for about three years, and never had trouble. I had my period two weeks ago as normal, and sex last weekend, and now I am bleeding a bit and don't know why.

Could be break . Through bleeding on the pill, please see yorurgyn for an exam, cultures and an ultrasound you may or may not need a different pill, if the work up is neg and the bleeding stops you can stay on that same piull. Read more...
Probably OK. Occasional irregular bleeding with birth control pills is generally not worrisome. If the problem continues a gyn provider should be consulted. Read more...